# SDR ANCF2025111835

- Difficulty date: November 18, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N743AV
- Make and model: Airbus A320-214
- Aircraft serial: 6739
- Aircraft time: 27,690 hours, 19,100 cycles
- System (JASC): 3400 · Navigation System
- Part: Gpws
- Part number: 8221821430
- Part serial: 46Y38X
- Condition: Abnormal
- Part time: 27,690 hours, 19,100 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GPWS FAULT AND ALERTING INFLIGHT DURING CLIMB - GPWS AS PER AMM 34-36-31--000-001/400-001 MMR 1 WAS REPLACED OPERATIONAL TEST WAS ACCOMPLISHED CAT III TEST WAS PERFORMED TEST OK
